MathSciNet Relay Station
MathSciNet bibliographic data
MR850546 11F67 (11G05 11R58 14K05)
Anderson, Greg W. $t$-motives. Duke Math. J. 53 (1986), no. 2, 457–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement